# SDR AALA202302274844

- Difficulty date: February 21, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 61,187 hours, 25,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL LOCATED BETWEEN BS 947.5 TO BS 967 AT RBL 52. REPLACED INTERCOSTAL PER 51-40-02-OG AND AARD 51-00-05-1.
